@article{(Open Science Index):https://publications.waset.org/pdf/1829,
	  title     = {Solution of Fuzzy Maximal Flow Problems Using Fuzzy Linear Programming},
	  author    = {Amit Kumar and  Manjot Kaur},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, the fuzzy linear programming formulation
of fuzzy maximal flow problems are proposed and on the basis of the
proposed formulation a method is proposed to find the fuzzy optimal
solution of fuzzy maximal flow problems. In the proposed method all
the parameters are represented by triangular fuzzy numbers. By using
the proposed method the fuzzy optimal solution of fuzzy maximal
flow problems can be easily obtained. To illustrate the proposed
method a numerical example is solved and the obtained results are
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {5},
	  number    = {6},
	  year      = {2011},
	  pages     = {811 - 815},
	  ee        = {https://publications.waset.org/pdf/1829},
	  url   	= {https://publications.waset.org/vol/54},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 54, 2011},